Concordance of links with identical Alexander invariants

Cha, Jae Choon; Friedl, Stefan et Powell, Mark (2014). « Concordance of links with identical Alexander invariants ». Bulletin of the London Mathematical Society, 46(3), pp. 629-642.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (224kB)

Résumé

Davis showed that the topological concordance class of a link in the 3-sphere is uniquely determined by its Alexander polynomial for 2-component links with Alexander polynomial one. A similar result for knots with Alexander polynomial one was shown earlier by Freedman. We prove that these two cases are the only exceptional cases, by showing that the link concordance class is not determined by the Alexander invariants in any other case.

Type: Article de revue scientifique
Mots-clés ou Sujets: Alexander polynomial, topological concordance class, knots, Alexander invariants
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Mark Powell
Date de dépôt: 27 avr. 2016 19:23
Dernière modification: 19 mai 2016 18:14
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8343

Statistiques

Voir les statistiques sur cinq ans...